# SDR SWAA2023051630038

- Difficulty date: April 21, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ATTACH ANGLE STA 380-STA 400; LBL 13; WL 208.<[01] REMOVED INTERCOSTAL UPPER ATTACH ANGLE STA 380-STA 400; LBL 13; WL 208. PER. SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW INTERCOSTAL UPPER ATTACH ANGLE BS380-400 LBL3 WL 208 PER SRM 52-40-05-0G-0. OK TO INSTALL;[03] CORRECT REFERENCE SRM 51-40-05-0G-0 AND DWG#143A5400;[04] VERIFIED CORRECT REFERENCE AND DWG#;[05] VERIFIED CORRECTIVE ACTIONS 2 AND 3. OK TO INSTALL.;[06] INSTALLED INTERCOSTAL UPPER ATTACH ANGLE AT BS380-400; LBL13; WL208 PER SRM 51-40-02-0G-0;[07] AND DWG# 143A5400;[08] VERIFIED DWG # 143A5400;[09] VERIFIED MEASUREMENT TABLE;[10] VERIFIED CORRECTIVE ACTIIN STEPS 6-8
